# SDR WGEA200800017

- Difficulty date: February 4, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N146DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000058
- Aircraft time: 103 hours, 126 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M16901
- Part serial: 7088A171
- Condition: Flat
- Location: Lt Mlg
- Part time: 40 hours, 53 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING ROLLOUT, LEFT MAIN TIRE WENT FLAT.  SUPPLEMENTAL INFORMATION, REMOVED AND REPLACED LEFT MAIN WHEEL ASSY, INSPECTED FLAPS, ENGINE AND UNDERWING.  NO DAMAGE FOUND IAW EA 500 M/M 32-42-00.
